# SDR CA190521002

- Difficulty date: May 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: GG67080001
- Condition: Failed
- Location: Rt Bleed Sys
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) RTO FOR R ENG BLEED CAUTION MESSAGE ON INITIAL POWER UP FOR TAKE-OFF.  CORRECTIVE ACTION: REMOVED AND REPLACED THE RH ENGINE HPSOV. (TC# 20190521002)
